# SDR ASAA0957071

- Difficulty date: November 23, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,714 hours, 3,670 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Out Of Rig
- Location: Ram Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM AIR DEFLECTOR DOOR OUT OF RIG.  PERFORMED BITE CHECK ON RAM DOOR SYSTEM IN GROUND AND AIR MODE OPS CHECK NORMAL.  PERFORMED RAM AIR MODULATION RESTORATION PER MM 21 00 00 440 802.
